Facebook Instagram Twitter RSS Feed Back to top

A nonsymmetrical matrix and its factorizations

In: Mathematica Slovaca, vol. 69, no. 4
Talha Arıkan - Emrah Kiliç - Helmut Prodinger
Detaily:
Rok, strany: 2019, 753 - 762
O článku:
We introduce a nonsymmetric matrix defined by $q$-integers. Explicit formul\ae are derived for its $LU$-decomposition, the inverse matrices $L-1$ and $U-1$ and its inverse. Nonsymmetric variants of the Filbert and Lilbert matrices come out as consequences of our results for special choices of $q$ and parameters. The approach consists of guessing the relevant quantities and proving them later by traditional means.
Ako citovať:
ISO 690:
Arıkan, T., Kiliç, E., Prodinger, H. 2019. A nonsymmetrical matrix and its factorizations. In Mathematica Slovaca, vol. 69, no.4, pp. 753-762. 0139-9918. DOI: https://doi.org/ 10.1515/ms-2017-0266

APA:
Arıkan, T., Kiliç, E., Prodinger, H. (2019). A nonsymmetrical matrix and its factorizations. Mathematica Slovaca, 69(4), 753-762. 0139-9918. DOI: https://doi.org/ 10.1515/ms-2017-0266
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 19. 7. 2019